≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Stuttering, intense shaking, muscle spams

What appears to be the aftermath of the Johnson and Johnson immunization.

My husband's (68 year old, male) had an all over body shaking experience. 2 weeks after the shot. About 2 weeks after that, episodes started on a semi regular basis with his muscles went weak, Stuttering, and shaking thru the whole body.

They are beginning to come more often and seem to begin with headaches on the top of his head. Generally not as severe, he seems to be learning to control it more by resting. The shaking, muscle spasms and Stuttering seems more than once daily now.

He's working with a neurologists but their only solution so far is meds for seizures. They are not calling it seizures because he's fully awake. They said there is a "sparking" in his left temporal lobe.

Is the damage done or is there any possible help homeopathically? Please.
 
  Embrace.Wisdom on 2021-07-16
This is just a forum. Assume posts are not from medical professionals.
Homeopathically silicea doses may be tried. Get it in 30c first. Dissolve three pills in 250 ml water bottle. Except for the first dose, before every other dose shake the bottle up and down gently for seven times and give a teaspoon dose from the bottle on a daily basis(
one dose per day). Give a review after a week.
 
maheeru 2 weeks ago
Thank you
 
Embrace.Wisdom 2 weeks ago
Welcome based on feedback a protocol could be established.
 
maheeru 2 weeks ago
Greetings.
After 8 days of taking the silicea, we are noticing that the episodes previously began with a sharp pain on the top of his head. That is gone, but the stuttering, shaking and muscle spasms remain.
 
Embrace.Wisdom 2 days ago
Ok go ahead with two doses a day for one more week. If he finds two doses overwhelming we could reduce to one else he can continue.
 
maheeru 2 days ago
Thank you. How would the extra dose be overwhelming? Concerned because 2 days ago chest pain was severe (pain level 8 on Scale of 1 to 10). We had it checked at hospital and heart seemed ok. Would this affect that?
 
Embrace.Wisdom yesterday
Is the chest pain a new symptom?

Nope the doses are not likely to impact the chest pain esp. in a negative way. Overwhelming sensation is an inconvenience of sorts making one feel if doses are reduced that would make one feel better. This is just part of fine-tuning dosage. Nothing to be concerned.
 
maheeru 17 hours ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.